# SDR REXA2013070201273

- Difficulty date: July 2, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FS 349. R & R STINGER BS 333-364 IAW SRM 51-42-06.
